# SDR A6WA200940125

- Difficulty date: March 5, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 17,321 hours, 15,695 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON MACHINED FITTING, FS 461, RBL 9, OTBD MACHINED FLOOR SUPPORT FITTING AT FS 461, RBL 9, WL 72.00.  REPLACED IAW SRM 51-42-21 AND DWG 601R31118.  (K)
